# SDR 2007UALA05270

- Difficulty date: December 24, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 37,611 hours, 13,817 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHTING STRIP COMING UP AT SEAT 13C.    SECURED EEL STRIP.
